Residential College | false |
Status | 已發表Published |
Adaptive compensation for infinite number of actuator failures based on tuning function approach | |
Lai, Guanyu; Wen, Changyun; Liu, Zhi; Zhang, Yun; Chen, C. L. Philip; Xie, Shengli | |
2018-01 | |
Source Publication | AUTOMATICA
![]() |
ISSN | 0005-1098 |
Volume | 87Pages:365-374 |
Abstract | In controlling nonlinear uncertain systems, compensating for infinite number of actuator failures/faults based on the well-known tuning function approach is an important, yet challenging problem in the field of adaptive control. In fact, it has been illustrated through simulation examples that instability is observed when an existing tuning function based scheme designed for compensating finite number of actuator failures is applied to an infinite number case. So far, there is still no solution to this problem. In this paper, we address this issue by proposing a novel adaptive scheme. Technically, our scheme is developed from a new piecewise Lyapunov function analysis, the parameter projection and a modified tuning function method. It is proved that all closed-loop signals are ensured bounded by the control scheme even there is a possibility that the actuator failures take place infinitely, provided that the minimum time interval between two successive failures is bounded below by any positive scalar. Moreover, the ultimate bound of tracking error can be reduced arbitrarily small even for relatively frequent failures. In addition, a guideline for improving transient performance in terms of L-2-norm of tracking error is also established. Perfect asymptotic tracking is obtained when the total number of actuator failures becomes finite. (C) 2017 Elsevier Ltd. All rights reserved. |
Keyword | Adaptive Control Actuator Failures Parameter Projection Nonlinear Systems |
DOI | 10.1016/j.automatica.2017.07.014 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Research Area | Automation & Control Systems ; Engineering |
WOS Subject | Automation & Control Systems ; Engineering, Electrical & Electronic |
WOS ID | WOS:000423002400041 |
Publisher | PERGAMON-ELSEVIER SCIENCE LTD |
The Source to Article | WOS |
Scopus ID | 2-s2.0-85032750232 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | University of Macau |
Recommended Citation GB/T 7714 | Lai, Guanyu,Wen, Changyun,Liu, Zhi,et al. Adaptive compensation for infinite number of actuator failures based on tuning function approach[J]. AUTOMATICA, 2018, 87, 365-374. |
APA | Lai, Guanyu., Wen, Changyun., Liu, Zhi., Zhang, Yun., Chen, C. L. Philip., & Xie, Shengli (2018). Adaptive compensation for infinite number of actuator failures based on tuning function approach. AUTOMATICA, 87, 365-374. |
MLA | Lai, Guanyu,et al."Adaptive compensation for infinite number of actuator failures based on tuning function approach".AUTOMATICA 87(2018):365-374. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment